# SDR UALA2012032601907

- Difficulty date: March 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 42,688 hours, 5,208 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Switch
- Condition: Detached
- Location: Jettison Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JETTISON ARMING SWITCH CAME OFF.  REPLACED SWITCH  ASSY.  VERIFIED JETTISON ARMING FUNCTIONED NORMAL.
